# SDR C2XA09TY106

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 071
- Aircraft time: 26,301 hours, 19,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN OVERNIGHT FOR A 2A CHECK, WHEN INSP FOUND THE RT OVERWING EMERGENCY LIGHT INOP. MX REMOVED AND REPLACED THE THE BULB FOR THE LIGHT IAW AMM 33-50-07, OPS CHECK GOOD AND WAS RELEASED.
